Arkiv for Matematik, 2007, Volume 47

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this volume (19 articles)

Issue 1

[1] Slices in the unit ball of the symmetric tensor product of $\mathcal{C}(K)$ and$L$_{1}(μ)

María D. Acosta Departamento de Análisis Matemático, Universidad de Granada Julio Becerra Guerrero Departamento de Matemática Aplicada, Universidad de Granada

TBD mathscidoc:1701.333137

Arkiv for Matematik, 47, (1), 1-12, 2007.3
[ Download ] [ 2017-01-08 20:36:23 uploaded by arkivadmin ] [ 172 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The Hilbert scheme of points for supersingular abelian surfaces

Stefan Schröer Mathematisches Institut, Heinrich-Heine-Universität

TBD mathscidoc:1701.333138

Arkiv for Matematik, 47, (1), 143-181, 2007.2
[ Download ] [ 2017-01-08 20:36:23 uploaded by arkivadmin ] [ 71 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] A preferential attachment model with random initial degrees

Maria Deijfen Department of Mathematics, Stockholm University Henri van den Esker Electrical Engineering, Mathematics and Computer Science, Delft University of Technology Remco van der Hofstad Department of Mathematics and Computer Science, Eindhoven University of Technology Gerard Hooghiemstra Electrical Engineering, Mathematics and Computer Science, Delft University of Technology

TBD mathscidoc:1701.333139

Arkiv for Matematik, 47, (1), 41-72, 2007.3
[ Download ] [ 2017-01-08 20:36:23 uploaded by arkivadmin ] [ 132 downloads ] [ 0 comments ] [ Cited by 19 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Nonself-adjoint operators with almost Hermitian spectrum: Cayley identity and some questions of spectral structure

Alexander V. Kiselev Department of Mathematical Physics, Institute of Physics, St. Petersburg State University Serguei Naboko Department of Mathematical Physics, Institute of Physics, St. Petersburg State University

TBD mathscidoc:1701.333140

Arkiv for Matematik, 47, (1), 91-125, 2007.3
[ Download ] [ 2017-01-08 20:36:24 uploaded by arkivadmin ] [ 95 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On a global analytic Positivstellensatz

Francesca Acquistapace Dipartimento di Matematica, Università degli Studi di Pisa Fabrizio Broglia Dipartimento di Matematica, Università degli Studi di Pisa José F. Fernando Departamento de Álgebra, Facultad de Ciencias Matemáticas, Universidad Complutense de Madrid

TBD mathscidoc:1701.333141

Arkiv for Matematik, 47, (1), 13-39, 2007.2
[ Download ] [ 2017-01-08 20:36:24 uploaded by arkivadmin ] [ 68 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Analytic continuation of residue currents

Håkan Samuelsson Mathematical Sciences, Chalmers University of Technology and the University of Gothenburg

TBD mathscidoc:1701.333142

Arkiv for Matematik, 47, (1), 127-141, 2006.9
[ Download ] [ 2017-01-08 20:36:24 uploaded by arkivadmin ] [ 63 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Residue calculus for c-holomorphic functions

Maciej P. Denkowski LaBAG, Université Bordeaux 1

TBD mathscidoc:1701.333143

Arkiv for Matematik, 47, (1), 73-89, 2006.5
[ Download ] [ 2017-01-08 20:36:24 uploaded by arkivadmin ] [ 56 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Convergence and multiplicities for the Lempert function

Pascal J. Thomas Institut de Mathématiques de Toulouse, Université de Toulouse et CNRS (UMR 5219) Nguyen Van Trao Department of Mathematics, Dai Hoc Su Pham 1 (Pedagogical Institute of Hanoi)

TBD mathscidoc:1701.333144

Arkiv for Matematik, 47, (1), 183-204, 2007.1
[ Download ] [ 2017-01-08 20:36:24 uploaded by arkivadmin ] [ 66 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] Indefinite higher Riesz transforms

Toshiyuki Kobayashi Research Institute for Mathematical Sciences, Kyoto University Andreas Nilsson Saab AB, Saab Aerosystems, TDAA-AN

TBD mathscidoc:1701.333145

Arkiv for Matematik, 47, (2), 331-344, 2007.4
[ Download ] [ 2017-01-08 20:36:24 uploaded by arkivadmin ] [ 80 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Local Gromov–Witten invariants of cubic surfaces via nef toric degeneration

Yukiko Konishi Graduate School of Mathematical Sciences, The University of Tokyo Satoshi Minabe Department of Mathematics, Hokkaido University

TBD mathscidoc:1701.333146

Arkiv for Matematik, 47, (2), 345-360, 2007.4
[ Download ] [ 2017-01-08 20:36:24 uploaded by arkivadmin ] [ 84 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Universality and fine zero spacing on general sets

Vilmos Totik Bolyai Institute, Analysis Research Group of the Hungarian Academy of Sciences, University of Szeged

TBD mathscidoc:1701.333147

Arkiv for Matematik, 47, (2), 361-391, 2007.8
[ Download ] [ 2017-01-08 20:36:24 uploaded by arkivadmin ] [ 195 downloads ] [ 0 comments ] [ Cited by 44 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Diophantine exponents for mildly restricted approximation

Yann Bugeaud Mathématiques, Université Louis Pasteur Simon Kristensen Department of Mathematical Sciences, Faculty of Science, University of Aarhus

TBD mathscidoc:1701.333148

Arkiv for Matematik, 47, (2), 243-266, 2007.9
[ Download ] [ 2017-01-08 20:36:24 uploaded by arkivadmin ] [ 142 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Schatten–von Neumann properties for Fourier integral operators with non-smooth symbols, I

Francesco Concetti Department of Mathematics, University of Turin Joachim Toft Department of Mathematics and Systems Engineering, Växjö University

TBD mathscidoc:1701.333149

Arkiv for Matematik, 47, (2), 295-312, 2007.6
[ Download ] [ 2017-01-08 20:36:25 uploaded by arkivadmin ] [ 67 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] An approach through big cells to Clifford groups of low rank

Hisatoshi Ikai Mathematical Institute, Tohoku University

TBD mathscidoc:1701.333150

Arkiv for Matematik, 47, (2), 313-330, 2007.10
[ Download ] [ 2017-01-08 20:36:25 uploaded by arkivadmin ] [ 137 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On the Cauchy problem for the $\bar\partial$ operator

Judith Brinkschulte Mathematisches Institut, Universität Leipzig C. Denson Hill Department of Mathematics, Stony Brook University

TBD mathscidoc:1701.333151

Arkiv for Matematik, 47, (2), 231-241, 2007.6
[ Download ] [ 2017-01-08 20:36:25 uploaded by arkivadmin ] [ 173 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Bounded universal functions for sequences of holomorphic self-maps of the disk

Frédéric Bayart Université Bordeaux 1, 351 Cours de la Libération, Talence, France Pamela Gorkin Department of Mathematics, Bucknell University Sophie Grivaux Laboratoire Paul Painlevé, UMR 8524, Université des Sciences et Technologies de Lille Raymond Mortini Département de Mathématiques, Université Paul Verlaine

TBD mathscidoc:1701.333152

Arkiv for Matematik, 47, (2), 205-229, 2007.7
[ Download ] [ 2017-01-08 20:36:25 uploaded by arkivadmin ] [ 72 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] The chamber basis of the Orlik–Solomon algebra and Aomoto complex

Masahiko Yoshinaga Department of Mathematics, Graduate School of Science, Kobe University

TBD mathscidoc:1701.333153

Arkiv for Matematik, 47, (2), 393-407, 2007.5
[ Download ] [ 2017-01-08 20:36:25 uploaded by arkivadmin ] [ 82 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] On Nordlander’s conjecture in the three-dimensional case

George Z. Chelidze N. Muskhelishvili Institute of Computational Mathematics, Akuri St.8, Tbilisi, Georgia

TBD mathscidoc:1701.333154

Arkiv for Matematik, 47, (2), 267-272, 2007.5
[ Download ] [ 2017-01-08 20:36:25 uploaded by arkivadmin ] [ 70 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Deterministic and probabilistic discrepancies

William W.L. Chen Department of Mathematics, Macquarie University Giancarlo Travaglini Dipartimento di Statistica, Università di Milano-Bicocca, Edificio U7

TBD mathscidoc:1701.333155

Arkiv for Matematik, 47, (2), 273-293, 2007.5
[ Download ] [ 2017-01-08 20:36:25 uploaded by arkivadmin ] [ 302 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved